The most common side effect of taking Clarithromycin is abnormal taste, in a around 7% people who take this med.
If you think the side effect is uncomfortable, you could ask your doc to change your med & prescribe something which would be more compatible to suit your system.
Take care, best wishes!
- Clarithromycin Information for Consumers
- Clarithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clarithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 3 answers
Sinusitis - I am new here,t joined Support Group because I am desperate for some help and feedback.?
Posted 19 Mar 2011 • 2 answers
I am taking clarithromycin (for mastitis) because I am allergic to penicillin. The doc said my milk?
Posted 18 Jul 2012 • 1 answer
Posted 3 Feb 2016 • 1 answer
Posted 2 May 2016 • 0 answers